# SDR CALA2021112902191

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 85,086 hours, 33,060 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: None
- Location: Aft
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR SHOWSOPEN IN FLIGHT. REMOVED AND REPLACED PROX SWITCH 32WV PER AMM 52-71-12-000-002-A. OPS CHECK GOOD, NO FAULTS NOTED AT THIS TIME.
